ARAMA SONUÇLARI

Toplam 913 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Pseudo Z-symmetric spacetimes with harmonic conformal curvature tensor in F(R)-gravity
Journal of Geometry and Physics, Vol. 189, Temmuz 2023, s. 104835, ISSN: 1879-1662
ZENGİN FÜSUN, DE UDAY CHAND, ALTAY DEMİRBAĞ SEZGİN
Füsun Zengin Özgün Makale
Pseudo-symmetric spacetimes admitting F(R)-gravity
LETTERS IN MATHEMATICAL PHYSICS, Vol. 112, No. 2, Nisan 2022, s. 1-15, ISSN: 0377-9017
DE UDAY CHAND, ALTAY DEMİRBAĞ SEZGİN, ZENGİN FÜSUN
Füsun Zengin Özgün Makale
Curvature inheritance symmetry on M-projectively flat spacetimes
International Journal of Geometric Methods in Modern Physics, Vol. 20, No. 2, Şubat 2023, ISSN: 1793-6977
SHAİKH ABSOS ALİ, ALİ MUSAVVİR, SALMAN MOHAMMAD, ZENGİN FÜSUN
Füsun Zengin Özgün Makale
Characterizations of a Spacetime of Quasi‐Constant Sectional Curvature and F(R)$\mathcal {F}(\mathcal {R})$‐Gravity
Fortschritte der Physik - Progress of Physics, Vol. 71, Nisan 2023, ISSN: 0015-8208
DE UDAY CHAND, DE KRİSHNENDU, ZENGİN FÜSUN, ALTAY DEMİRBAĞ SEZGİN
Füsun Zengin Özgün Makale
On integrability of variable coefficient nonlinear Schrödinger equations
REVIEWS IN MATHEMATICAL PHYSICS, Vol. 24, No. 7, 2012, s. 1250015
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Variable coefficient nonlinear Schrödinger equations with four dimensional symmetry groups and analysis of their solutions
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 52, 2011, s. 93702
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Infinite dimensional symmetries of a general class of variable coefficient evolution equations in 2 1 dimensions
JOURNAL OF PHYSICS - CONFERENCE SERIES, Vol. 474, 12 Haziran 2013, s. 12010
BASARAB HORWATH PETER,GÜNGÖR FARUK,ÖZEMİR CİHANGİR
Cihangir Özemir Tam metin bildiri
Group invariant solutions of the 2 1 dimensional cubic Schrödinger equation
JOURNAL OF PHYSICS A - MATHEMATICAL AND GENERAL, Vol. 39, No. 12, 2006, s. 2973-2993
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Symmetry classification of variable coefficient cubic quintic nonlinear Schrödinger equations
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 54, No. 2, Şubat 2013, s. 23502
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Casimir WA(N) algebras as the truncated W-infinity algebra
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, Vol. 14, No. 9, Ocak 2017, ISSN: 0219-8878
ÖZER HAKKI TUNÇAY
On the construction of W(N)-algebras in the form of A(N-1)-Casimir algebras
MODERN PHYSICS LETTERS A, Vol. 11, No. 14, Ocak 1996, s. 1139-1149, ISSN: 0217-7323
ÖZER HAKKI TUNÇAY
Miura-like free field realization of fermionic Casimir WB(3)-algebras
MODERN PHYSICS LETTERS A, Vol. 14, No. 7, Ocak 1999, s. 469-477, ISSN: 0217-7323
ÖZER HAKKI TUNÇAY
On the explicit asymptotic W(5) symmetry of 3D Chern-Simons higher spin AdS(3) gravity
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 59, No. 8, Ocak 2018, ISSN: 0022-2488
ÖZER HAKKI TUNÇAY, FİLİZ AYTÜL
On the super field realization of super-Casimir WA(N) algebras
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, Vol. 17, No. 3, Ocak 2002, s. 317-325, ISSN: 0217-751X
ÖZER HAKKI TUNÇAY
Hakkı Tunçay Özer Özgün Makale null
On the HOPF structure of W(2)-algebra and N=1 superconformal algebra in the OPE language
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, Vol. 3, No. 7, Ocak 2006, s. 1313-1321, ISSN: 0219-8878
ÖZER HAKKI TUNÇAY
Thin disk models of Anomalous X ray Pulsars
Nuclear Physics B - Proceedings Supplements, Vol. 132, Haziran 2004, s. 524-529, ISSN: 09205632
EKŞİ KAZIM YAVUZ,ALPAR MEHMET ALİ
Neutron stars compact objects with relativistic gravity
TURKISH JOURNAL OF PHYSICS, Vol. 40, Ocak 2016, s. 127-138, ISSN: 13000101
EKŞİ KAZIM YAVUZ
Kazım Yavuz Ekşi Derleme Makale
Neutron star solutions in perturbative quadratic gravity
Journal of Cosmology and Astroparticle Physics, Vol. 5, No. 36, Mayıs 2012, s. 1-18, ISSN: 1475-7516
DELİDUMAN CEMSİNAN,EKŞİ KAZIM YAVUZ,TUĞYANOĞLU VİLDAN
Disks around radio pulsars Can the disk survive the radiation pressure
NATO SCIENCE SERIES, SERIES II: MATHEMATICS, PHYSICS AND CHEMISTRY, Vol. 210, Ocak 2005, s. 137-140
EKŞİ KAZIM YAVUZ,ALPAR MEHMET ALİ
Constraints on perturbative f(R) gravity via neutron stars
Journal of Cosmology and Astroparticle Physics, Vol. 2011, No. 07, Temmuz 2011, s. 20-20, ISSN: 1475-7516
ARAPOĞLU ABDURRAHMAN SAVAŞ,DELİDUMAN CEMSİNAN,EKŞİ KAZIM YAVUZ
Kazım Yavuz Ekşi Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930